# SDR CALA2014013000122

- Difficulty date: January 30, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N77865
- Make and model: Boeing 757-33N
- Aircraft serial: 32589
- Aircraft time: 40,657 hours, 11,955 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 146N600672
- Condition: Cracked
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK R4 DOOR INNER SKIN CRACKED AT LIGHTNING HOLE, LOWER OTBD 2ND HOLE.  REPAIRED CRACKED R4 DOOR INNER SKIN AT LIGHTNING HOLE LOWER OTBD 2ND HOLE IAW ECRA 5211-01416.
